MAUDE Adverse Event Report: KARL STORZ SE & CO. KG CLICKLINE SCISSORS INSERT

KARL STORZ SE & CO. KG CLICKLINE SCISSORS INSERT
Model Number 34310MS-D
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/28/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The broken fragment will be forwarded to the manufacturing site for investigation.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.This event is filed under internal complaint id (b)(4).
 
Event or Problem Description
It was reported that the patient underwent laparoscopic hysterectomy, bilateral salpingo-oophorectomy, and sentinel lymph node staging on (b)(6) 2023.The procedure was uneventful.However, during a surveillance visit with the oncologist in (b)(6) 2024, the patient noted persistent right sided pelvic discomfort since her (b)(6) 2023 surgery.The patient then had an mri on (b)(6) 2024, and a 3mm metallic object was identified in the left pelvis.There was no evidence of recurrent disease.Patient then underwent procedure to remove the fragment on (b)(6) 2024.The removed fragment was examined under dissection scope and appears consistent with surgical scissors that would have been used during laparoscopic procedure back in (b)(6) 2023.

Brand Name
CLICKLINE SCISSORS INSERT
Common Device Name
SCISSORS INSERT
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen 78532
GM  78532
MDR Report Key19186670
Report Number2020550-2024-00118
Device Sequence Number7403747
Product Code GCJ
UDI-Device Identifier04048551336410
UDI-Public4048551336410
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/25/2024
Report Date (Section F) 04/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number34310MS-D
Device Catalogue Number34310MS-D
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date04/02/2024
Event Location Hospital
Date Report to Manufacturer04/25/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/25/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age55 YR
Patient SexFemale
Patient Weight27 KG